# SDR ASAA2020021143142

- Difficulty date: February 4, 2018
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 42,082 hours, 12,640 cycles
- Engine: Cfmint CFM567B273
- Engine time: 40,745 hours, 11,839 cycles
- System (JASC): 7250 · Turbine Section
- Part: Vane
- Condition: Cracked
- Location: Nr 1 Nozzel
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT BOROSCOPE INSPECTION ON #1 ENGINE WITH ONE LPT STAGE 1 NOZZLE VANE WITH FULL CRACK AND MISSING MATERIAL LESS THAN .039 SQ IN AT 3 O'CLOCK ALF PER B737-800 AMM 72-00-00-200-811-F00 FOUND RADIAL CRACKS FROM HOLE HAS PROGRESS, BUT REMAINS IN LIMITS. BURNED MATERIAL HAS PROGRESS FROM .0318"SQ TO .0393"SQ.  GROUNDED - YES. REMOVED AND REPLACED #1 ENGINE REF W/O 1042103.
